# SDR 96ZZZX1475

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11831
- Make and model: Cessna 150L
- Aircraft serial: 15075658
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 95
- Part time: 7,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN CORNERS AT BULKHEAD STA 95 UPPER CORNERS.
